... the right side only. I started with 20mg and doc increased to 40. My joints appear to be stiffer also, are these possible side effects? I haven't done any serious exercise or heavy lifting to cause these issues. I'm a 52 year old male with a history of excellent health. I'm on androgel and have been for almost 10 years with only positive side effects from the androgel. I also have a kind of tingling feeling in my feet and legs also having started after taking the nexium.
In my opinion, yes, the Nexium can cause these problems as I took Omeprazole which is also a PPI just as the Nexium is. I had the gout in my toe and all kinds of arthritic type pains and took a tylenol every day until I realized they were giving me lower back pain. Nexium also interferes with B12 so you should be asking for blood tests periodically. If I were in your place, and this is only my opinion, I would never ever start a PPI which Nexium is, I would go with Zantac which dilutes the acid, not stopping the production of acid which is so necessary to our system. I had so many side affects such as sinus infections, urinary tract infections, breathing problems and pains in my hands and feet which have all gone away since I stopped the PPI medication. If the Androgel was helping and the side effects were not bad, why stop that and start a PPI? I became so addicted to the Omeprazole (Prilosec) that it took me months and months to be able to get off of them completely. My GI doctor wanted me to have a fundiplication procedure but I decided to slowly wean myself from the PPI... it is not easy but I am very careful to eat properly and slowly and very little food each time but more times a day... good luck to you!
- Nexium Information for Consumers
- Nexium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Provastatin for 2 weeks and have suddenly developed leg pain and muscle soreness?
Posted 24 Mar 2013 • 1 answer
Posted 18 Feb 2017 • 2 answers
Side Effect - I have been taking tamsulosin since april 17 and am experiencing very painful shoulder
Posted 15 Sep 2017 • 1 answer
Posted 3 Nov 2017 • 0 answers
Experiencing pain in right side of my chest shoulder up under my arm and down my rib..what could it?
Posted 6 Feb 2018 • 0 answers